On controller adaptability in adaptive control systems
Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 310-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_2_a12,
author = {I. B. Yadykin},
title = {On controller adaptability in adaptive control systems},
journal = {Doklady Akademii Nauk},
pages = {310--313},
year = {1981},
volume = {259},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a12/}
}
I. B. Yadykin. On controller adaptability in adaptive control systems. Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 310-313. http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a12/